AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 13, Numéro 3, Année 2018

Pape Djiby MERGANE,Tchilabalo Abozou KPANZOU,Ba DIAM,Gane Samb LO,
A Theil-like class of inequality measures, its asymptotic normality theory and applications, pp. 1699-1715
DOI : http://dx.doi.org/10.16929/as/1699.129
ABSTRACT
ENGLISH In this paper, we consider a coherent theory about the asymptotic representations for a family of inequality indices called Theil-Like Inequality Measures \((\textit{TLIM})\), within a Gaussian field. The theory uses the functional empirical process approach. We provide the inite-distribution and uniform asymptotic normality of the element of the TLIM class in a unified approach rather than in a case by case one. The results are then applied to some UEMOA countries databases.

FRANCAIS Dans cet article, nous présentons une théorie cohérente de représentations asymptotiques d'une famille de mesures d'inégalité dénommée \((\textit{TLIM})\) dans un champ gaussien précis. Notre méthode est fondée sur le processus empirique fonctionnel. Nous tirons de la représentation asymptotique les limites en distribution des estimateurs plug-in des membres de la famille en dimension finie.Les résultats sont ensuite appliqués à des données issues des pays de l'UEMOA
Citer cet article
Pape Djiby MERGANE,Tchilabalo Abozou KPANZOU,Ba DIAM,Gane Samb LO, (2018). A Theil-like class of inequality measures, its asymptotic normality theory and applications. Afrika Statistika . Volume 13(3), pp 1699-1715
Doi : http://dx.doi.org/10.16929/as/1699.129













JAS
JAS
...

ok